# SDR SWIA200211189

- Difficulty date: September 1, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 2,643 hours, 2,044 cycles
- System (JASC): 2210 · Autopilot System
- Part: Damper
- Part number: 6229968001
- Part serial: 2098
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

YAW DAMPER NR 2 INOP.  REMOVED AND REPLACED NR 2 YAW DAMPER IAW 22-22-01.  REPLACED NR 2 FCC CARD.  OPS CHECK GOOD.
